CureZone   Log On   Join
Re: i think i made a huge mistake: mirena
 

Clarkia Extra Strong
Clarkia Tincture 2 oz, 4 oz, 8 oz, and 16 oz


More
jazzy79 Views: 3,011
Published: 13 years ago
 
This is a reply to # 1,240,648

Re: i think i made a huge mistake: mirena


Yes, those side effects can definitely be from mirena. I couldn't have posted those symptoms better. Sounds exactly like me!! All summer long i've been wearing unflattering clothes because of my bloated stomach!! We're not even gonna go into the anxiety it caused me. I had it in for a year and a half. Didn't start geting symptoms until about 7 or 8 months ago. I would've never known what I was experiencing was from the mirena had i not found this forum. It's been out for almost two weeks now. The one thing that I've noticed already is my hair isn't all over the house like it was. Not sure if you had that problem, but my hair was falling out in clumps everytime I washed, and I would see it in the vaacum, and kitchen floor. Not balding or anything. Luckily I have long thick hair, or it might be noticeable. Good Luck to you!!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.859 sec, (1)